# SDR FDEA201012034564

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53611646210
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM BETWEEN Y 953 AND Y 450 AND FR 14 AND FR 15A  HAS A 1" INCH CRACK ON   TOPSIDE. R & R CROSSBEAM BETWEEN Y953 AND Y450 AND FR14 AND FR15A IAW SRM 51-72-10 PAGE 1-3.
